Publications

Publicaciones del grupo - page 3 [rss]
M. A. Javaloyes, M. Sánchez. Finsler metrics and relativistic spacetimes Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 9 , 1460032, 15. MathScinet [bib] [doi]
F. J. Palomo, F. J. Rodríguez, A. Romero. New characterizations of compact totally umbilical spacelike surfaces in 4-dimensional Lorentz-Minkowski spacetime through a lightcone Mediterr. J. Math. 11 (2014) no. 4 , 1229–1240. MathScinet [bib] [doi]
M. Ortega, F. J. Palomo, A. Romero. Componentwise conformal vector fields on Riemannian almost product manifolds Balkan J. Geom. Appl. 19 (2014) no. 1 , 88–99. MathScinet [bib]
A. Romero, R. M. Rubio, J. J. Salamanca. A new approach for uniqueness of complete maximal hypersurfaces in spatially parabolic GRW spacetimes J. Math. Anal. Appl. 419 (2014) no. 1 , 355–372. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems Nonlinear Anal. 106 (2014) , 57–69. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. The Friedmann cosmological models revisited as an harmonic motion and new exact solutions Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 5 , 1450050, 13. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Estimates for the curvatures of spacelike hypersurfaces in gradient conformally stationary spacetimes Classical Quantum Gravity 31 (2014) no. 8 , 085015, 15. MathScinet [bib] [doi]
F. J. Palomo. A new characterization of the $n$-dimensional Einstein static spacetime J. Geom. Phys. 81 (2014) , 112–116. MathScinet [bib] [doi]
O. Müller, M. Sánchez. An invitation to Lorentzian geometry Jahresber. Dtsch. Math.-Ver. 115 (2014) no. 3-4 , 153–183. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Upper and lower bounds for the volume of a compact spacelike hypersurface in a generalized Robertson-Walker spacetime Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 1 , 1450006, 10. MathScinet [bib] [doi]
M. Barros, A. Ferrández, O. J. Garay. Equivariant Willmore surfaces in conformal homogeneous three spaces J. Math. Anal. Appl. 409 (2014) no. 1 , 459–477. MathScinet [bib] [doi]
Powered by bibtexbrowser